# SDR CALA2015080794183

- Difficulty date: August 2, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 56,065 hours, 22,709 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Actuator
- Condition: Malfunctioned
- Location: Cabin O2
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN MASKS DID NOT DROP AT SEATS 27 ABC, 28 ABC, 12 DEF, 26 DEF, 20 ABC & DOOR 2L.  REPLACED O2 MASK CONTAINER ACTUATOR ASSEMBLIES AT 27 ABC, 28 ABC, 20 ABC DOOR 2L.  SEAT 12 DEF, 26 DEF OPERATIONS CHECKED NORMALLY & DIDN'T NEED REPLACED.  OPERATIONS CHECKED PAX O2 MASKS AFTER REPLACING ACTUATOR ASSEMBLIES, ALL CHECKED GOOD.
